ติดตาม
Nikolai Vasilievich Chemetov
ชื่อ
อ้างโดย
อ้างโดย
ปี
Analytical–numerical investigation of bubble-type solutions of nonlinear singular problems
PM Lima, NB Konyukhova, AI Sukov, NV Chemetov
Journal of Computational and Applied Mathematics 189 (1-2), 260-273, 2006
602006
Non-convex quasi-variational differential inclusions
N Chemetov, MDP Monteiro Marques
Set-Valued Analysis 15, 209-221, 2007
422007
The motion of the rigid body in the viscous fluid including collisions. Global solvability result
NV Chemetov, Š Nečasová
Nonlinear Analysis: Real World Applications 34, 416-445, 2017
382017
Weak-strong uniqueness for fluid-rigid body interaction problem with slip boundary condition
NV Chemetov, Š Nečasová, B Muha
Journal of mathematical physics 60 (1), 2019
332019
Euler equations with non-homogeneous Navier slip boundary conditions
NV Chemetov, SN Antontsev
Physica D: Nonlinear Phenomena 237 (1), 92-105, 2008
282008
The inviscid limit for the Navier–Stokes equations with slip condition on permeable walls
NV Chemetov, F Cipriano
Journal of Nonlinear Science 23 (5), 731-750, 2013
272013
Shallow water model for lakes with friction and penetration
NV Chemetov, F Cipriano, S Gavrilyuk
Mathematical methods in the applied sciences 33 (6), 687-703, 2010
272010
Boundary layer problem: Navier–Stokes equations and Euler equations
NV Chemetov, F Cipriano
Nonlinear Analysis: Real World Applications 14 (6), 2091-2104, 2013
262013
The generalized Buckley–Leverett system: solvability
N Chemetov, W Neves
Archive for Rational Mechanics and Analysis 208 (1), 1-24, 2013
232013
Uniqueness results for the full Frémond model of shape memory alloys
N Chemetov
Zeitschrift für Analysis und ihre Anwendungen 17 (4), 877-892, 1998
231998
Optimal control for two-dimensional stochastic second grade fluids
N Chemetov, F Cipriano
Stochastic processes and their applications 128 (8), 2710-2749, 2018
222018
Well-posedness of stochastic second grade fluids
N Chemetov, F Cipriano
Journal of Mathematical Analysis and Applications 454 (2), 585-616, 2017
222017
Inviscid limit for Navier–Stokes equations in domains with permeable boundaries
NV Chemetov, F Cipriano
Applied Mathematics Letters 33, 6-11, 2014
202014
Existence result for the full one-dimensional Frémond model of shape memory alloys
N Shemetov
Adv. Math. Sci. Appl. 8, 157-172, 1998
191998
On a Motion of a Perfect Fluid in a Domain with Sources and Sinks
NV Chemetov, VN Starovoitov
Journal of Mathematical Fluid Mechanics 4, 128-144, 2002
172002
Flux of superconducting vortices through a domain
SN Antontsev, NV Chemetov
SIAM journal on mathematical analysis 39 (1), 263-280, 2007
162007
Strong solutions in framework for fluid-rigid body interaction problem. Mixed case
H Al Baba, NV Chemetov, Š Nečasová, B Muha
152018
Global solvability of the one-dimensional Cosserat–Bingham fluid equations
VV Shelukhin, NV Chemetov
Journal of Mathematical Fluid Mechanics 17, 495-511, 2015
142015
Injection-suction control for two-dimensional Navier--Stokes equations with slippage
N Chemetov, F Cipriano
SIAM Journal on Control and Optimization 56 (2), 1253-1281, 2018
132018
Nonlinear hyperbolic-elliptic systems in the bounded domain
NV Chemetov
arXiv preprint arXiv:2409.17097, 2024
122024
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20